College of Sciences
Sorted by most recent date added to the index first, which may not be the same as publication date order.
2016 journal article
Dynamics of food-chain models with density-dependent diffusion and ratio-dependent reaction function
Journal of Mathematical Analysis and Applications, 433(1), 355–374.
By: C. Pao
Complete branching rules for Specht modules
Journal of Algebra, 446, 77–102.
By: R. Liu
Central-upwind scheme for shallow water equations with
discontinuous bottom topography
Bull. Braz. Math. Soc. (N.S.), 47(1), 91–103.
By: A. Bernstein, A. Chertock & A. Kurganov
Modules for double affine Lie algebras
Frontiers of Mathematics in China, 11(1), 89–108.
By: N. Jing & C. Wang